# SDR LR7A04117

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- Engine: Allsn 501D22A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION IAW JOB CARD HC5316 FOUND FS 477 RT UPPER PRESSURE PANEL AFT SIDE WEB RADIUS CRACKED AT WL 272,  RBL 29-35.  REPAIRED AND REINFORCED IAW SB 382 53-50 R1 AND DWG SK382-53-167.  NR 0416.
